Journal of Differential Geometry

Asymptotic dimension and the integral K-theoretic Novikov conjecture for arithmetic groups

Lizhen Ji

Abstract

We prove that the integral K-theoretic Novikov conjecture holds for torsion free arithmetic subgroups of linear algebraic groups.

Article information

Source
J. Differential Geom., Volume 68, Number 3 (2004), 535-544.

Dates
First available in Project Euclid: 9 May 2005

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1115669594

Digital Object Identifier
doi:10.4310/jdg/1115669594

Mathematical Reviews number (MathSciNet)
MR2144540

Zentralblatt MATH identifier
1079.55012

Citation

Ji, Lizhen. Asymptotic dimension and the integral K -theoretic Novikov conjecture for arithmetic groups. J. Differential Geom. 68 (2004), no. 3, 535--544. doi:10.4310/jdg/1115669594. https://projecteuclid.org/euclid.jdg/1115669594


Export citation